# SDR ABXA20250325064

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767381
- Aircraft serial: 40564
- Aircraft time: 36,167 hours, 9,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 36489
- Condition: Defective
- Location: Zone 200
- Part time: 504,813 hours, 501,852 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EMERGENCY OVERHEAD LIGHT ON WHEN ARMED. AFTER LANDING, MAINTENANCE GROUNDED AIRCRAFT.  TROUBLESHOOT, REMOVED AND REPLACED M735 CHARGER ASSY, REF B-767 AMM 33-51-07. OPS CHECKED NORMAL. OVERHEAD PANEL INSTALLED.  RETURNED AIRCRAFT TO SERVICE.
